Open Access
Summer 1995 Expansions of Ultrahomogeneous Graphs
J. E. Helmreich
Notre Dame J. Formal Logic 36(3): 414-424 (Summer 1995). DOI: 10.1305/ndjfl/1040149357


Lachlan and Woodrow have completly classified the countable ultrahomogeneous graphs. We expand the language of graphs to include a new unary predicate. In this expanded language, ultrahomogeneous vertex 2-colorings of ultrahomogeneous graphs are classified.


Download Citation

J. E. Helmreich. "Expansions of Ultrahomogeneous Graphs." Notre Dame J. Formal Logic 36 (3) 414 - 424, Summer 1995.


Published: Summer 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0838.03032
MathSciNet: MR1351414
Digital Object Identifier: 10.1305/ndjfl/1040149357

Primary: 03C50
Secondary: 03C15 , 03C65 , 05C99

Rights: Copyright © 1995 University of Notre Dame

Vol.36 • No. 3 • Summer 1995
Back to Top